# SDR ASOA2015122214237

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 30,933 hours, 21,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN MEGAPHONE REQUIRES REPLACEMENT.  R & R CABIN MEGAPHONE IAW AMM 25-61-14 AND REF 25-61-14, FIG 1, ITEM 5.
